SCATTERING OF ELECTROMAGNETIC BEAMS BY SPHERICAL OBJECTS

Authors
  1. Tam, W.G.
  2. Corriveau, R.
Corporate Authors
Defence Research Establishment Valcartier, Valcartier QUE (CAN)
Abstract
The scattering of a Gaussian beam wave by a spherical object is treated exactly in terms of the vector wave functions without any restriction on the size or the position of the scatterer. Expressions obtained for the powers absorbed and scattered are given as linear combinations of the well-known Mie coefficients and can be readily applied to numerical computation. The corresponding problem for the scattering of a beam produced by a laser operating in the TEM sub 01 mode is also solved.
Date of publication
01 Jan 1978
Number of Pages
5
Reprinted from
J Opt. Soc. Am., vol 68, no 6, 1978, p 763-767
DSTKIM No
78-02777
CANDIS No
83462
Format(s):
Hardcopy;Originator's fiche received by DSIS

Permanent link

Document 1 of 1

Date modified: